# SDR DALA2018031901764

- Difficulty date: March 18, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANELS #221AF, 221DF, 221FF, 221BF, 221CF, 221JF, 221HF, 222ANF, AND 222RF AT PAX CAB (CPAX). NRC 00560: FLOOR PANELS #221AF, 221DF, 221FF, 221BF, 221CF, 221JF, 221HF, 222ANF, AND 222RF WERE FABRICATED, REPLACED, AND IDENTIFIED PER B-717 SRM 53-20-50-2R-3 PAR 2. FLOOR PANEL WERE INSTALLED WITH CARD JIC 2040-0024. (LP #0469629)
